# SDR REXA2015051400513

- Difficulty date: May 14, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 18,427 hours, 11,721 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-111 RIGHT FWD & AFT OVERWING EMER EXITS FAIL FORCED CHECK.  LUBRICATED RT FWD & RT AFT OVERWING EMER EXIT DOORS IAW AMM 12-20-52.  PERFORMED FUNCTIONAL TEST OF BOTH RT EMER EXIT DOORS IAW AMM 52-21-00-720-802-A01 RT FWD 36.3 LBS & RT AFT 35.4.  FUNCTIONAL TEST GOOD.
